# SDR ASAA2017122623176

- Difficulty date: December 26, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SILL CHANNEL HAS CORROSION BETWEEN BS 951 AND 967.   ACFT GROUNDED.  REMOVED AND REPLACED MOPSILL INNER CHANNEL IAW SRM 51-40-02.
